# SDR MASA200700465

- Difficulty date: July 30, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N77278
- Make and model: Cndair CL6002B19
- Aircraft serial: 7278
- Aircraft time: 24,079 hours, 18,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2728 PHX.  PILOT REPORTED THE EMERGENCY LIGHTS FROM ROWS 2-5 WERE INOP.  MX OP CHECKED LIGHTS AND ALL LIGHTS CHECKED GOOD.
